# SDR 98ZZZX4502

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4112K
- Make and model: Piper PA-31-350
- Aircraft serial: 318353006
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D0475
- Condition: Leaking
- Location: Heater Pressure
- Part time: 37 hours
- Component: Janitrol, B4500
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK ON INLET SIDE OF REGULATOR BODY.  SUBMITTER STATED THIS WAS ONE OF THREE REGULATORS INSTALLED IN A TWO-WEEK PERIOD THAT FAILED.  MFG DATE 7-98.  REMOVED 11-10-98.
